On pro-$p$-groups of cohomology dimension two
Doklady Akademii Nauk, Tome 271 (1983) no. 6, pp. 1329-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_6_a10,
author = {V. M. Tsvetkov},
title = {On pro-$p$-groups of cohomology dimension two},
journal = {Doklady Akademii Nauk},
pages = {1329--1332},
year = {1983},
volume = {271},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_6_a10/}
}
V. M. Tsvetkov. On pro-$p$-groups of cohomology dimension two. Doklady Akademii Nauk, Tome 271 (1983) no. 6, pp. 1329-1332. http://geodesic.mathdoc.fr/item/DAN_1983_271_6_a10/